| Model Number |
507V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/31/2024
Type of Reportable Event
Death
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a dorma 500 device's sound abatement foam.There was report of patient death.The manufacturer's investigation is ongoing.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
The manufacturer previously reported on this device in mdr 2518422-2023-32732.This report was submitted as a duplicate report of the previously submitted report.